# SDR VTZA95191

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: AHA1837
- Condition: Cracked
- Location: Nr 4 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIC/IAD - FLT 6225 - DURING LANDING EXPERIENCED A FLAT ON THE NR 4 MAIN TIRE.  AIRCRAFT TAXIED TO GATE WITH NO FURTHER INCIDENTS.  UPON FURTHER INSPECTION, MAINTENANCE FOUND 4 THROUGH-BOLTS ON THE NR 4 MAIN WHEEL ASSY CRACKED AND CAUSED TIRE TO LOSE PRESSURE.  MAINTENANCE REPLACED THE MAIN WHEEL.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
